# SDR SWIA200617352

- Difficulty date: October 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 11,933 hours, 9,268 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

LT N2 CORE VIB AT 26,500 IN ICING CONDITION.  SHUTDOWN LT ENGINE, DIVERTED TO BOI.  RAN ENGINES IAW 72-00-00 AND VIBES STAYED NEAR .2 TO .3 MILS.  WITHIN LIMITS OF MM.
